# SDR AU960934

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D4
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Unit
- Part number: TR992
- Condition: Burnt Out
- Location: Ac Power Distrib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH NO4 POWER UNIT BURNT OUT CAUSING COMPLETE FAILURE TO THE RH CABIN LIGHTING CIRCUIT - INVERTER PNO 18-994 FOUND UNSERVICEABLE PROBABLY DUE TO THE FAILURE OF POWER UNIT - FOUND DURING INSPECTION IAW AD/ELECT/67 AND ALC IB 90-001
